Alert archive / Alabama / Tornado Warnings in 2023

Tornado Warning 36, NWS Birmingham, AL

March 26, 2023Elmore County, Tallapoosa County, Alabama

NWS Birmingham, AL issued this tornado warning at Mar 26, 2023, 10:25 PM CDT for Elmore County, Tallapoosa County, Alabama. It was in force for 12 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2023, 10:25 PM CDT (03:25 UTC)
Expired
Mar 26, 2023, 10:37 PM CDT
In force
12 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Elmore County, AL, Tallapoosa County, AL

What was reported inside it

TimeReportWhereRemark
Mar 26, 10:28 PM CDTTSTM WND DMG2 Sw Still Waters Resor, ALCORRECTS TIME FOR PREVIOUS TSTM WND DMG REPORT FROM 2 SW STILL WATERS RESORT. MULTIPLE TREES DOWN BLOCKING ROADWAYS SOUTH OF LAKE MARTIN, INCLUDING TURNER ROAD, LAKEWOOD DRIVE, CENTER PORT ROAD, AND OVERLOOK DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 5:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2023-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 512 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2023-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
512 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1247 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

240 
WFUS54 KBMX 270325
TORBMX
ALC051-123-270400-
/O.NEW.KBMX.TO.W.0036.230327T0325Z-230327T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
1025 PM CDT Sun Mar 26 2023

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Northeastern Elmore County in east central Alabama...
  Central Tallapoosa County in east central Alabama...

* Until 1100 PM CDT.
    
* At 1025 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Southern Lake Martin, or 10 miles
  southwest of Dadeville, moving east at 70 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Dadeville, Martin Dam, Eastern Lake Martin, Southern Lake Martin,
  Kowaliga Bridge, Still Waters Resort, Western Lake Martin, Susannah
  Crossing, Maxwell Gunter Recreation Area and Blue Creek Marina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3266 8596 3275 8600 3285 8577 3272 8571
TIME...MOT...LOC 0325Z 252DEG 62KT 3273 8590 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

17/KLAWS
3 follow-up statements
735 
WWUS54 KBMX 270330
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1030 PM CDT Sun Mar 26 2023

ALC051-270340-
/O.CAN.KBMX.TO.W.0036.000000T0000Z-230327T0400Z/
Elmore AL-
1030 PM CDT Sun Mar 26 2023

...THE TORNADO WARNING FOR NORTHEASTERN ELMORE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.  Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CDT for east central
Alabama.

LAT...LON 3269 8587 3274 8588 3275 8588 3275 8589
      3276 8589 3283 8576 3272 8571
TIME...MOT...LOC 0330Z 253DEG 60KT 3274 8581 

$$

ALC123-270400-
/O.CON.KBMX.TO.W.0036.000000T0000Z-230327T0400Z/
Tallapoosa AL-
1030 PM CDT Sun Mar 26 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
TALLAPOOSA COUNTY...
    
At 1030 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Still Waters Resort, or 7 miles south of Dadeville,
moving east at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Dadeville, Still Waters Resort, Southern Lake Martin, Eastern Lake
Martin, Susannah Crossing, Maxwell Gunter Recreation Area and Blue
Creek Marina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3269 8587 3274 8588 3275 8588 3275 8589
      3276 8589 3283 8576 3272 8571
TIME...MOT...LOC 0330Z 253DEG 60KT 3274 8581 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

17/KLAWS
507 
WWUS54 KBMX 270336
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1036 PM CDT Sun Mar 26 2023

ALC123-270400-
/O.CON.KBMX.TO.W.0036.000000T0000Z-230327T0400Z/
Tallapoosa AL-
1036 PM CDT Sun Mar 26 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHERN
TALLAPOOSA COUNTY...
    
At 1035 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Camp Hill, moving east at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Southern Lake Martin and Blue Creek Marina. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3270 8580 3275 8581 3278 8574 3272 8571
TIME...MOT...LOC 0335Z 255DEG 50KT 3275 8573 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

17/KLAWS
655 
WWUS54 KBMX 270337
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1037 PM CDT Sun Mar 26 2023

ALC123-270346-
/O.CAN.KBMX.TO.W.0036.000000T0000Z-230327T0400Z/
Tallapoosa AL-
1037 PM CDT Sun Mar 26 2023

...THE TORNADO WARNING FOR SOUTHERN TALLAPOOSA COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CDT for east central
Alabama.

LAT...LON 3270 8580 3275 8581 3278 8574 3272 8571
TIME...MOT...LOC 0335Z 252DEG 62KT 3276 8570 

$$

17/KLAWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 26, 7:47 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Mar 26, 7:47 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
747 PM CDT Sun Mar 26 2023

...New AVIATION...

.MESOSCALE UPDATE FOR SEVERE WEATHER...
Issued at 424 PM CDT SUN MAR 26 2023

A surface trough/effective warm front was located from near
Auburn to near Montgomery while another warm front was located
north of the I-20 corridor. Morning cloudiness has given way to
plenty of sunshine and temperatures have jumped into the 80s
outside of thunderstorms. Surface dew points are in the mid 60s to
near 70 south of the warm front. This leads to a surface dew
point depression in the 10-15 degree neighborhood. SBCAPE values
are near 3000 with little CSIN. LCL heights at the present time
are in the 1000+m range, which is slightly high and the storms may
be slightly elevated. Near sunset, expect some slight cooling and
LCL reduction, which will lead to a more favorable environment
for tornadoes, especially near any boundaries. Another short wave
trough was located over eastern Louisiana and moving our way.
Therefore, we can expect an uptick in the coverage and intensity
of storms as we head into the early evening hours. The current
severe watch expires at 6 pm and we may see a change in watch
type, so stay tuned. The timing and type of severe weather
anticipated look good with no additional changes necessary at this
time. Did add the southeast counties to the Flash Flood Watch due
to the rainfall that has been received over the past few hours.
Multiple storms may traverse the same areas and flooding is
certainly possible overnight.

75

&&

.SHORT TERM...
(This afternoon through Monday)
Issued at 1210 PM CDT SUN MAR 26 2023

A southwest flow persist aloft over the area while a warm front
remains positioned from south of Demopolis to near Clanton to
south of Anniston. Well-defined surface convergence along with
divergence aloft with shortwave disturbances moving over the area
all continue to provide support for shower and thunderstorm
activity. Currently, instability values are the highest across the
southwest portion of the state and that is where the heaviest
activity is ongoing and more development is expected through the
afternoon. The surface warm front has been encountering more
resistance than expected due to weak wedging effects evidenced in
the persistent easterly winds near the Interstate 20 corridor with
dew points in the 50s.

This afternoon.

A few disturbances will continue to move northeast aloft across
the area while instability remains strongest to the southwest of
the area. Expect continued showers and thunderstorms with some
severe storms remaining possible. The primary risk will continue
to be for large hail and some damaging winds. The risk of a
tornado or two will remain possible in closer proximity to the
warm front where wind shear will be greatest. The warm front is
expected to move further north late this afternoon, becoming
positioned south of the Interstate 20 corridor. Winds will
converge toward the front with speeds from 6-12 mph. Temperatures
will range the upper 60s in the higher elevations east to the mid
80s across the far southeast.

Tonight.

Some more potent disturbances aloft will move over South-Central
Mississippi this evening and progress northeast over the area
tonight. Surface low pressure is forecast to develop across
Mississippi and move northeast across the area this evening and
overnight. Showers and thunderstorms will become widespread
through the evening and overnight with some severe storms
remaining possible. Large hail and damaging winds will continue to
be possible. A tornado risk will exist with best potential closer
to the warm front and the surface low pressure system as it moves
northeast along the warm front. Winds will continue to converge
along the warm front with speeds from 4-8 mph. Lows will range
from the mid 50s northwest to the upper 60s southeast.

Monday.

A southwest flow will continue aloft on Monday while a surface
cold front will push southeast across the area through the day as
expansive surface high pressure builds over the Northern Plains.
Expect shower and thunderstorm activity to become increasingly
confined to the southeast counties through the afternoon as drier
air moves in from the northwest. Winds areawide will become
northwest at 6-12 mph. Highs will range from the low 70s northeast
to around 80 southeast.

05

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 244 PM CDT SUN MAR 26 2023

A quick moving upper level impulse will track along the Gulf Coast
late Monday night and Tuesday. The models have trimmed back the
northern edge of the rain with this system, and reduced rain
chances for areas north of I-85. Low level winds will remain
from the northeast Monday night and Tuesday, so low level Gulf
moisture will be cut-off and instability very limited, so only
included a slight chance of storms for areas along and south of
I-85. The rain will move out of south central Alabama by late
afternoon Tuesday. Dry weather Tuesday night through Friday. A
cold front will bring some rain to the area Friday night and
Saturday. Much more seasonal temperatures Tuesday and Wednesday
with highs in the upper 60s to lower 70s. A chilly start
Wednesday morning with lows in the upper 30s far north to upper
40s south. Highs back into the 80s by Friday.

58/rose

&&

.AVIATION...
(00Z TAFS)
Issued at 745 PM CDT SUN MAR 26 2023

Showers and thunderstorms will be possible tonight with a
stationary boundary stretched across C AL from W to E. A cold
front will move SE across the area to help push these storms out
in the overnight/pre-dawn hours in the NW 1/3 of the area (TCL,
EET, BHM) and in the morning for ASN, ANB, MGM and the early
afternoon for TOI. TS will be possible with some gusty winds. Will
be on the lookout for some hail (mainly S). MVFR cigs will lower
to IFR in spots and should go back VFR a few hours delayed behind
the rain end and front.

08

&&

.FIRE WEATHER...

A robust storm system will pass through Alabama tonight, producing
numerous showers and storms with locally heavy rainfall. The
highest rainfall amounts will be between I-20 and I-85, with 2-4
inches possible. A cool front will push through Central Alabama
on Monday, ending the rain from north to south. Min RH values on
Monday 45-50 percent north of I-20 and 50-60 percent south of
I-20. 20 foot winds will shift to the northwest 5-7 mph across
north Alabama on Monday, with west to southwest winds 5-7 mph
across the southern counties. Another round of rain will move
across south Alabama late Monday night and Tuesday, with rainfall
amounts generally less than one-half inch.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     59  75  47  68 / 100  20   0  10
Anniston    60  77  50  70 / 100  30   0  10
Birmingham  61  76  51  69 / 100  20   0  10
Tuscaloosa  61  78  52  71 / 100  20  10  20
Calera      62  77  53  70 / 100  30  10  20
Auburn      64  79  55  69 / 100  60  20  50
Montgomery  67  81  55  69 /  90  60  30  60
Troy        67  80  58  70 /  50  80  30  70

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 AM CDT Monday for the following counties:
Autauga-Barbour-Bibb-Bullock-Calhoun-Chambers-Chilton-Clay-
Cleburne-Coosa-Dallas-Elmore-Greene-Hale-Jefferson-Lee-Lowndes-
Macon-Marengo-Montgomery-Perry-Pickens-Pike-Randolph-Russell-
Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa.

&&

SHORT TERM...75/05
LONG TERM....58/rose
AVIATION...08
Hazardous weather outlook, Mar 26, 4:19 AM CDT, 18 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
419 AM CDT Sun Mar 26 2023

ALZ011>015-017>050-271230-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
419 AM CDT Sun Mar 26 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe storms are possible through tonight, with several rounds of
storms possible. Primary threats include large hail, damaging winds
up to 60 mph, and localized flash flooding. A couple tornadoes are
possible, beginning this afternoon, across the southern half of
Central Alabama.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The potential for severe storms will continue through early Monday
morning, possibly as late as 8am, for locations south of I-85. Threats
include large hail, damaging winds up to 60 mph, isolated flash
flooding, and a couple tornadoes.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through Monday morning.

In the hours before

Local storm report, Mar 26, 10:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1015 PM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     1 SSW WETUMPKA MUNI AIR 32.52N 86.34W
03/26/2023                   ELMORE             AL   EMERGENCY MNGR

            MULTIPLE TREES WERE BLOWN DOWN ON AIRPORT
            ROAD NEAR MEADOWLANE.

&&

MAL
Local storm report, Mar 26, 10:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 PM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     TSTM WND DMG     2 WSW WALLSBORO         32.58N 86.24W
03/26/2023                   ELMORE             AL   EMERGENCY MNGR

            TREES DOWN BLOCKING THE ROADWAY NEAR
            HOLTVILLE ROAD AND CRENSHAW ROAD.

&&

MAL
Local storm report, Mar 26, 10:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1019 PM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND DMG     2 E JORDAN DAM          32.62N 86.22W
03/26/2023                   ELMORE             AL   EMERGENCY MNGR

            TREES BLOWN DOWN ON SHADOW WOOD LANE.

&&

MAL
Local storm report, Mar 26, 10:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1022 PM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      1 NE CLANTON            32.85N 86.61W
03/26/2023                   CHILTON            AL   911 CALL CENTER

            AIRPORT ROAD FLOODED AT AIRPORT.

&&

DAVIS
Local storm report, Mar 26, 10:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1023 PM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      3 SSE GAP OF THE MOUNTA 32.87N 86.58W
03/26/2023                   CHILTON            AL   911 CALL CENTER

            COUNTY ROAD 454 IMPASSABLE.

&&

DAVIS
Local storm report, Mar 26, 10:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1024 PM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      1 W THORSBY             32.91N 86.73W
03/26/2023                   CHILTON            AL   911 CALL CENTER

            FLOODING ON FRANKLIN STREET.

&&

DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:05 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXChambers, Randolph55 min
Mar 26, 7:09 PM CDTSevere Thunderstorm WarningBMXCoosa49 min
Mar 26, 7:11 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXSumter64 min
Mar 26, 7:15 PM CDTTornado WarningBMXHale, Marengo21 min
Mar 26, 7:29 PM CDTSevere Thunderstorm WarningBMXDallas, Lowndes61 min
Mar 26, 7:56 PM CDTAreal Flood AdvisoryBMXDallas, Greene, Hale, Marengo, Perry, Sumter3 hr
Mar 26, 7:57 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo47 min
Mar 26, 8:11 PM CDTAreal Flood AdvisoryBMXChilton, Coosa, Tallapoosa43 min
Mar 26, 8:31 PM CDTSpecial Weather StatementBMXLowndes29 min
Mar 26, 8:46 PM CDTSevere Thunderstorm WarningBMXDallas44 min
Mar 26, 8:54 PM CDTFlash Flood WarningBMXChilton, Coosa, Tallapoosa4 hr
Mar 26, 9:15 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes60 min
Mar 26, 9:34 PM CDTAreal Flood AdvisoryBMXChambers, Randolph, Tallapoosa3 hr
Mar 26, 9:36 PM CDTSevere Thunderstorm WarningBMXElmore, Montgomery39 min
Mar 26, 10:09 PM CDTSevere Thunderstorm WarningBMXChambers, Coosa, Lee, Macon, Randolph, Tallapoosa69 min
Mar 26, 10:20 PM CDTFlash Flood WarningBMXChambers, Randolph, Tallapoosa2 hr
Mar 26, 10:48 PM CDTSpecial Weather StatementBMXBullock27 min
Mar 26, 11:44 PM CDTAreal Flood AdvisoryBMXDallas, Lowndes, Montgomery4 hr
Mar 27, 2:29 AM CDTAreal Flood AdvisoryBMXBibb, Chilton, Hale, Perry4 hr
Mar 27, 2:39 AM CDTTornado WarningBMXElmore, Macon, Montgomery33 min
Mar 27, 2:57 AM CDTRiver Flood WarningBMXChambers, Randolph, Tallapoosa18 hr
Mar 27, 3:32 AM CDTSpecial Weather StatementBMXChambers, Tallapoosa43 min
Mar 27, 3:33 AM CDTSpecial Weather StatementBMXCoosa42 min
Mar 27, 3:38 AM CDTAreal Flood AdvisoryBMXChambers, Clay, Coosa, Randolph, Tallapoosa4 hr
Mar 27, 3:41 AM CDTAreal Flood AdvisoryBMXBibb, Shelby, Talladega4 hr
Mar 27, 4:15 AM CDTFlash Flood WarningBMXBibb, Chambers, Chilton, Clay, Coosa, Randolph and 3 more4 hr
Mar 27, 4:51 AM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa39 min
Mar 27, 5:03 AM CDTTornado WarningBMXChambers29 min
Mar 27, 7:59 AM CDTFlash Flood WarningBMXChambers, Coosa, Tallapoosa3 hr
Mar 27, 8:32 AM CDTRiver Flood WarningBMXElmore, Macon, Montgomery50 hr
Mar 27, 9:06 AM CDTSpecial Weather StatementBMXLee39 min
Mar 27, 9:07 AM CDTRiver Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery60 hr
Mar 27, 9:07 AM CDTRiver Flood WarningBMXAutauga, Dallas, Lowndes49 hr
Mar 27, 9:07 AM CDTRiver Flood WarningBMXDallas49 hr
Mar 27, 9:29 AM CDTAreal Flood AdvisoryBMXLee76 min
Mar 27, 10:41 AM CDTSpecial Weather StatementBMXPike49 min
Mar 27, 10:54 AM CDTAreal Flood AdvisoryBMXChambers, Coosa, Tallapoosa51 min
Mar 27, 12:00 PM CDTSpecial Weather StatementBMXBarbour30 min

Nearby

Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.